A Note on Solutions of the Schrödinger Equation

Hansen W (1993)
Proceedings of the American Mathematical Society 117(2): 381-384.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
Using a suitable geometric series a simple proof for the continuity of L1-solutions of the Schrodinger equation Lu := DELTAu - Vu (V being a Kato function) is obtained. It works as well for uniformly elliptic operators having Holder continuous coefficients and Kato measures instead of Kato functions. Moreover, it is shown that results on singularities are immediate consequences of the local existence of continuous Green functions for L .
Stichworte
KATO MEASURE; ISOLATED SINGULARITY; SCHRODINGER EQUATION; KATO FUNCTION
Erscheinungsjahr
1993
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
117
Ausgabe
2
Seite(n)
381-384
ISSN
0002-9939
Page URI
https://pub.uni-bielefeld.de/record/1646778

Zitieren

Hansen W. A Note on Solutions of the Schrödinger Equation. Proceedings of the American Mathematical Society. 1993;117(2):381-384.
Hansen, W. (1993). A Note on Solutions of the Schrödinger Equation. Proceedings of the American Mathematical Society, 117(2), 381-384. doi:10.2307/2159172
Hansen, W. (1993). A Note on Solutions of the Schrödinger Equation. Proceedings of the American Mathematical Society 117, 381-384.
Hansen, W., 1993. A Note on Solutions of the Schrödinger Equation. Proceedings of the American Mathematical Society, 117(2), p 381-384.
W. Hansen, “A Note on Solutions of the Schrödinger Equation”, Proceedings of the American Mathematical Society, vol. 117, 1993, pp. 381-384.
Hansen, W.: A Note on Solutions of the Schrödinger Equation. Proceedings of the American Mathematical Society. 117, 381-384 (1993).
Hansen, Wolfhard. “A Note on Solutions of the Schrödinger Equation”. Proceedings of the American Mathematical Society 117.2 (1993): 381-384.